# SDR 98ZZZX345

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1895B
- Make and model: Luscom 8F
- Aircraft serial: 6322
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: U18279
- Condition: Mismanufactured
- Location: Rt Ail Center
- Component: U582731
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A NEW FAA PMA RIGHT AILERON IS PURCHASED FROM UNIVAIR AIRCRAFT FOR INSTALLATION ON AIRCRAFT.  THE AILERON WOULD NOT FIT ON THE AIRCRAFT AS RECEIVED DUE TO MISALIGNMENT OF THE CENTER HINGE FITTING.  NO OTHER AILERON WAS AVAILABLE FROM THIS MANUFACTURER.  THE MANUFACTURER SHIPPED AN UNDRILLED CENTER HINGE FITTING P/N U18279 WHICH WAS INSTALLED ON THE NEW AILERON.  SUBSEQUENT OPERATION WAS NORMAL.
